# SDR REXA2013083101642

- Difficulty date: August 31, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684GB IS CHAFED.  REMOVED CHAFE FROM PANEL 684GB IAW SRM 51-12-00,  PANEL FOUND TO BE IN LIMITS IAW REO 690-57-52-156.
